# SDR CALA2023050301336

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737-8
- Aircraft serial: 30610
- Aircraft time: 70,004 hours, 25,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: 35abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 35ABC DAMAGED. REMOVED AND REPLACED LIGHT ASSY REF MM 33-51-11. OPS CK OK. PARTS USED:  BR9644-11,QTY :1 REMOVED AND REPLACED LIGHT ASSY REF MM 33-51-11. OPS CK OK. VERIFIED LIGHT ILLUMINATES
